Skip to content
My WebMD Sign In, Sign Up
Paraguard IUD
avatar
Eve24_ posted:
Hi I'm 19 and I recently got the paraguard IUD a week ago. I know I'm young but I don't want to bet pregnant anytime soon and I don't want to take birth control pills for many years. I have been feeling a lot of bloating and constipation, as well as sever cramping. During my periods I have heavy bleeding and bad cramps as it is and this is making it worse, the only reason I chose paraguard is because as I was in the pill I did not like the hormones. I don't know if the bloating and constipation is just me or associated with paraguard. It would really help if I heard of anyone with this problem.
Reply
 
avatar
georgiagail responded:
Paragard side effects are outlined in the attached. Cramping appears to be a common side effect, especially early on in use:

http://contraception.about.com/od/iud/a/paragard.htm

Gail


Helpful Tips

Difficulty having an orgasm?Expert
Try reading Becoming Orgasmic: A Sexual and Personal Growth Program for Women by Julia Heiman , Joseph Ph.D. LoPiccolo and David ... More
Was this Helpful?
5 of 7 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit Dr. Becker-Phelps' website